# SDR DALA2021061603289

- Difficulty date: May 25, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 74,199 hours, 27,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: R1 Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 1R LWR ENTRY AND SERVICE DOOR HINGE COVERS MISSING. CORRECTIVE ACTION: INSTALLED NEW COVER 1R LOWER DOOR HINGE PER B757 AMM 52-11.
